# SDR AALA2020042089005

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 12,472 hours, 4,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY POWER SUPPLY BATTERY INOP AT POSTION 11WL. REMOVED AND REPLACED BATTERY AT POSITION 11WL PER AMM 33-51-38, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
